# SDR UPS96805901

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LONGERON 21L IS CRACKED FS 1260.  REPAIRED LONGERON PER SRM 53-2-5.
